On the derivation of continuous piecewise linear approximating functions
Year of publication: |
2020
|
---|---|
Authors: | Kong, Lingxun ; Maravelias, Christos T. |
Published in: |
INFORMS journal on computing : JOC. - Catonsville, MD : INFORMS, ISSN 1091-9856, ZDB-ID 1316077-1. - Vol. 32.2020, 3, p. 531-546
|
Subject: | mixed-integer programming | data fitting | large-scale | Mathematische Optimierung | Mathematical programming | Derivat | Derivative | Schätztheorie | Estimation theory |
-
Analytic derivatives for estimation of discrete-time, linear-quadratic, dynamic, optimization models
Zadrozny, Peter A., (1988)
-
Perturbative expansion technique for non-linear FBSDEs with interacting particle method
Fujii, Masaaki, (2015)
-
Second-order sensitivity analysis for parametric equilibrium problems in set-valued optimization
Nguyễn Lê Hoàng Anh, (2019)
- More ...
-
Colvin, Matthew, (2010)
-
R&D pipeline management: Task interdependencies and risk management
Colvin, Matthew, (2011)
-
Kim, Jiyong, (2013)
- More ...